# SDR UPS06848313

- Difficulty date: October 5, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 340 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK BETWEEN UPPER VERTICAL BOLTS IN CUSP/FLOORBEAM FITTING A-PIT STA 340, L21R.  REMOVED FITTING AT CUSP/FLOORBEAM IN A-PIT STA 340 L21R IAW SRM 51-3-0, AND SRM 51-1-21.  FABRICATED AND INSTALLED FITTING, T-ANGLE AND INTERCOSTAL AT STA 340 L21R IAW DWG 9754022, SRM 51-01-15-0 AND SRM 51-01-2OD-0.
